IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   Prev EE Conf / Next EE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Energy Engineering in Electronics and Communications (EE) [schedule] [select]
Chair Yoshiyasu Nakashima (NXTEC)
Vice Chair Hiroo Sekiya (Chiba Univ.), Hiroaki Kusawake (JAXA)
Secretary Kazuto Yukita (Aichi Inst. of Tech.), Nobumasa Matsui (Nagasaki Inst. of Applied Science)
Assistant Yuu Yonezawa (Nagoya Univ.), Yudai Furukawa (Fukuoka Univ.), Kazufumi Yuasa (NTT Facilities)

Conference Date Thu, Jan 19, 2023 09:30 - 17:30
Fri, Jan 20, 2023 10:00 - 16:35
Topics  
Conference Place Tobata Campus, Kyushu Institute of Technology 
Address 1-1 Sensui-cho, Tobata-ku, Kitakyushu-shi, Fukuoka
Transportation Guide From Kyushukodaimae Station to Kyutech on foot (6 min.)
https://www.kyutech.ac.jp/english/about/map/tobata.html
Sponsors This conference is co-sponsored by IEEE Power Electronics Society Japan and IEEE Power Electronics Society Fukuoka Chapter.
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)
Registration Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Registration fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the registration fee page. We request the registration fee or presentation fee to participants who will attend the workshop(s) on EE.

  09:30-09:35 Opening Address ( 5 min. )
Thu, Jan 19 AM 
09:35 - 10:50
(1) 09:35-10:00 Design of DC-DC converter for hybrid battery - thermoelectric generator power supply EE2022-30 Shunsuke Tanabe, Toru Tanzawa (Shizuoka Univ.)
(2) 10:00-10:25 A circuit model of latch-type RF-DC charge pump for microwave wireless power transfer EE2022-31 Ryoma Kotsubo, Toru Tanzawa (Shizuoka Univ)
(3) 10:25-10:50 Current Balancing Three-Phase Interleaved Resonant Converter with 1.5x Step-Up Conversion Ratio for High-Voltage EV Batteries EE2022-32 Yuto Fujii, Masatoshi Uno (Ibaraki Univ.)
  10:50-11:00 Break ( 10 min. )
Thu, Jan 19 AM 
11:00 - 12:15
(4) 11:00-11:25 Evaluation of Power Generation of Photovoltaic Panel on EVs with Cell- and Substring-Level Differential Power Processing Converters Using 3D Model EE2022-33 Benzhou Xin, Ryota Hiraide, Masatoshi Uno (Ibaraki Univ.)
(5) 11:25-11:50 Emergency Solar Power Generation System
-- Method using Sepic circuit --
EE2022-34
Koki Hamada, Terukazu Sato (Oita Univ.)
(6) 11:50-12:15 Analysis of Load Sharing Characteristics on Plug-and-Play DC Distribution System Across Multi Level Virtual Conductor EE2022-35 Yasushi Eto, Yuichi Noge, Masahito Shoyama (Kyushu Univ.), Tadatoshi babasaki (NTT-F)
  12:15-13:15 Lunch Break ( 60 min. )
Thu, Jan 19 PM 
13:15 - 14:05
(7) 13:15-14:05 [Invited Talk]
Whole element loss analysis by Scideam
-- Proposal to realize the front loading --
EE2022-36
Soichiro Nakamura, Masatoshi Nakahara (SEL)
  14:05-14:15 Break ( 10 min. )
Thu, Jan 19 PM 
14:15 - 15:05
(8) 14:15-15:05 [Invited Talk]
Power Electronics for a Future Sustainable Society EE2022-37
Ichiro Omura (KIT)
  15:05-15:15 Break ( 10 min. )
Thu, Jan 19 PM 
15:15 - 16:30
(9) 15:15-15:40 Parameter estimation of component of DC-DC converter with state-space modeling and linear regression EE2022-38 Yano Ikuma, Maruta Hidenori (Nagasaki Univ.)
(10) 15:40-16:05 A Study on Model Predictive Control DC-DC Converter Using Dynamic Quantization EE2022-39 Kohei Yamamoto, Hidenori Maruta (Nagasaki Univ.)
(11) 16:05-16:30 PWM Control of LLC Resonant Converters
-- Study of Digital PID Control --
EE2022-40
So Yanagimoto, Terukazu Sato (Oita Univ)
  16:30-16:40 Break ( 10 min. )
Thu, Jan 19 PM 
16:40 - 17:30
(12) 16:40-17:05 Proposal of a Virtual Prototyping Technique as a Design Method of Next Generation Power Supply and Design Consideration of the Switching Power Supply for Miniaturization using the Proposed Technique EE2022-41 Ayano Furue, Shinei Miyasaka, Yusuke Ogushi, Riki Yamanishi, Satoshi Matsumoto (Kyutech), Masataka Hasegawa (AIST)
(13) 17:05-17:30 Load-independent constant-current output series-resonant inverter EE2022-42 Yutaro Komiyama, Wenqi Zhu (Chiba Univ.), Xiuqin Wei (Chiba Tech.), Kien Nguyen, Hiroo Sekiya (Chiba Univ.)
Fri, Jan 20 AM 
10:00 - 10:50
(14) 10:00-10:25 Frequency response analysis of small wind turbine generator by resonance phenomenon EE2022-43 Yuto Iwasaki, Tadashi Hosoe, Kazuki Ikeda, Tsuyoshi Nishitani, Aoi Tanaka, Kazuto Yukita, Toshiya Nanahara, Yasuyuki Goto (AIT)
(15) 10:25-10:50 Design of fast ramping-up boost converters for NAND Flash EE2022-44 Yuji Kanayama, Tanazawa Toru (Shizuoka Univ.)
  10:50-11:00 Break ( 10 min. )
Fri, Jan 20 PM 
11:00 - 11:50
(16) 11:00-11:25 Single PCB current sensor for feedback control in the switch mode power converters EE2022-45 Bayarkhuu Battuvshin, Omura Ichiro (KIT)
(17) 11:25-11:50 Online junction temperature measurement of Power MOSFET by dynamic VGS-ID monitoring system EE2022-46 Yandagkhuu Bayarsaikhan, Ichiro Omura (KIT)
  11:50-12:50 Lunch Break ( 60 min. )
Fri, Jan 20 PM 
12:50 - 14:05
(18) 12:50-13:15 Dynamic Characteristics of Digital Current Mode POL Power Supply EE2022-47 Ayumu Matsushita, Kazuhiro Kajiwara, Fujio Kurokawa (NiAS)
(19) 13:15-13:40 A Study on DC Power Quality with a 12-Phase Transformer of Special Winding Structure EE2022-48 Aoi Tanaka, Kazuki Ikeda, Yuto Iwasaki, Tsuyoshi Nishitani, Kazuto Yukita, Toshiya Nanahara, Yasuyuki Goto (AIT)
(20) 13:40-14:05 Steady-State Characteristics of Bipolar AC/DC Converters with Special Winding Structure Transformers EE2022-49 Kazuki Ikeda, Yuto Iwasaki, Aoi Tanaka, Tsuyoshi Nishitani, Kazuto Yukita, Toshiya Nanahara, Yasuyuki Goto (AIT), Akinori Kato (Kawamura Electric)
  14:05-14:15 Break ( 10 min. )
Fri, Jan 20 PM 
14:15 - 15:30
(21) 14:15-14:40 Consideration on Air Conditioning Power Consumption Model by Regression Method EE2022-50 Tsuyoshi Nishitani, Kazuki Ikeda, Yuto Iwasaki, Aoi Tanaka, Kazuto Yukita, Tokimasa Goto, Katsunori Mizuno, Yasuyuki Goto (AIT)
(22) 14:40-15:05 Analysis and Design on a Receiver-side PWM-based Load-Independent ZVS Class-E2 Wireless Power Transfer EE2022-51 Shoma Shimizu, Tomokazu Mishima (Kobe Univ.)
(23) 15:05-15:30 Waveform Improvement of Three-Phase Inverter with Virtual Dummy Resistor EE2022-52 Takeshi Uematsu, Mitsuru Sato, Takeshi Kiribuchi (OMRON)
  15:30-15:40 Break ( 10 min. )
Fri, Jan 20 PM 
15:40 - 16:35
(24) 15:40-16:05 Isolated Multilevel Pulsating DC-Link Inverter for Cryogenic Temperature Power Conversion in Aircraft Applications EE2022-53 Shin Geonho (Kyushu Univ.), Mohamed Salah (Minia Univ.), Yuichi Noge, Masahito Shoyama (Kyushu Univ.), Gamal M. Dousoky (Minia Univ.)
(25) 16:05-16:30 Behavior of power MOSFETs driving 13.56MHz series LC resonant inverters EE2022-54 Daisuke Arai, Aoi Oyane, Yu Yonezawa, Jun Imaoka, Masayoshi Yamamoto (Nagoya Univ.)
  16:30-16:35 Closing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.
Invited TalkEach speech will have 45 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
EE Technical Committee on Energy Engineering in Electronics and Communications (EE)   [Latest Schedule]
Contact Address Kazufumi Yuasa
NTT Facilities,inc.
E-: ak23-f 


Last modified: 2022-12-26 11:13:34


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to EE Schedule Page]   /  
 
 Go Top  Go Back   Prev EE Conf / Next EE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan